# SDR CALA2019071301183

- Difficulty date: July 11, 2019
- Submitted: July 14, 2019
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 66,164 hours, 27,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: D533708012100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AT DLH DURING C-2 CHECK, HOLE CRACKS WERE DISCOVERED DURING ACCOMPLISHMENT OF EA5330-05216. OUTSIDE OF CUTOUT AREA AT HOLES 1, 2 & 4 ON LT FRAME 35/36 ACCOMPLISHED REPAIR OF ALL HOLES IAW EC/RA 5331-02412 TO LT FR35-36 PRESSURE PANEL HOLE CRACKS. ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LT FR35 PRESSURE PANEL PER PART 2 OF ECRA 5331-02412 ON OR BEFORE THE AIRCRAFT REACHES 58,983 TOTAL AIRCRAFT FC OR 128,664 TOTAL AIRCRAFT FH, WHICHEVER COMES FIRST. REPEAT THE INSPECTIONS AT NTERVALS NOT TO EXCEED 31,200 THEREAFTER. AIRCRAFT FC OR 62,500 AIRCRAFT FH (WHICHEVER COMES FIRST) APPROVED TO CARRY PER ECRA 5331-02412, ACCOMPLISH THE INITIAL INSPECTION REQUIREMENTS AT LT FR35 PRESSURE PANEL PER PART 2 OF ECRA 5331-02412 ON OR BEFORE THE AIRCRAFT REACHES 58,983 TOTAL AIRCRAFT FLIG.
